T Nation

Gynecomastia and HRT


#1

I am on doctor prescribed HRT using cypionate at a dose of 200mg every 4 weeks. I have had gynecomastia in the past from steroid use and had liposuction about 5 years ago to remove it. In the 6 weeks I have been Cypionate my gyno has come back.

Should I directly ask my doctor for anything as an anti-e or should I just let her make the suggestion? Would a different form of test be better for less conversion to estrogen?


#2

Has your doctor checked your e2 levels to determine if your estrogen is out of wack? My first thought on this is that 200mg once every 4 weeks is very old school HRT. Basically they have put you on a non stop roller coaster ride where your testosterone is high after the injection and by week 4 it is low and estrogen is dominant (i would assume).

I would seriously suggest that you find a doctor willing to do your HRT weekly, the total dosage does not have to change, for your situation that would be 50mg weekly although 100mg weekly is more widely used. This will provide more stability in your hormone levels and should help, if estrogen is still too high then you may need to add an AI such as arimidex to alleviate the problem, but as long as they insist on using once per month dosing you are going to have issues.


#3

How was the gyno surgery...was it painful...expensive, how about recovery?